Yıl 2020, Cilt 23 , Sayı 1, Sayfalar 207 - 214 2020-03-01

Monge Hypersurfaces in Euclidean 4-Space with Density
Monge Hypersurfaces in Euclidean 4-Space with Density

Mustafa Altın [1] , Ahmet KAZAN [2] , H.bayram KARADAĞ [3]


In the present study, firstly we give the mean and Gaussian curvatures of a Monge hypersurface in 4-dimensional Euclidean space. After this, we study on Monge hypersurfaces in  with different densities. In this context, we obtain the weighted minimal and weighted flat Monge hypersurfaces in  with densities  (linear density) and  with the aid of different choices of constants  and , where  and  are not all zero constants. 

In the present study, firstly we give the mean and Gaussian curvatures of a Monge hypersurface in 4-dimensional Euclidean space. After this, we study on Monge hypersurfaces in  with different densities. In this context, we obtain the weighted minimal and weighted flat Monge hypersurfaces in  with densities  (linear density) and  with the aid of different choices of constants  and , where  and  are not all zero constants. 

  • [1] Moore, C., “Surfaces of rotation in a space of four dimensions”, Ann. Math., 21(2): 81-93, (1919).
  • [2] Moore, C., “Rotation surfaces of constant curvature in space of four dimensions”, Bull. Amer. Math. Soc., 26(10): 454-460, (1920).
  • [3] Cheng Q.M.and Wan, Q.R., “Complete hypersurfaces of R^4 with constant mean curvature”, Monatsh. Mth., 118(3-4): 171-204, (1994).
  • [4] Yoon, D.W., “Rotation surfaces with finite type Gauss map in E^4”, Indian J. Pure Appl. Math., 32(12): 1803-1808, (2001).
  • [5] Arslan, K., Kılıç, B, Bulca, B. and Öztürk, G., “Generalized Rotation Surfaces in E^4”, Results Math., 61(3-4): 315-327, (2012).
  • [6] Arslan, K., Bayram, B., Bulca, B. and Öztürk, G., “On translation surfaces in 4-dimensional Euclidean space”, Acta et Com. Uni. Tar. De Math., 20(2):123-133, (2016).
  • [7] Ganchev, G. and Milousheva, V., “General rotational surfaces in the 4-dimensional Minkowski space”, Turkish J. Math., 38: 883-895, (2014).
  • [8] Moruz, M. and Monteanu, M.I., “Minimal translation hypersurfaces in E^4”, J. Math. Anal. Appl. 439(2): 798-812, (2016).
  • [9] Dursun, U. and Turgay, N.C., “Minimal and pseudoumbilical rotational surfaces in Euclidean space E^4”, Mediterr. J. Math., 10(1): 497-506, (2013).
  • [10] Kahraman, F. and Yaylı, Y., “Boost invariant surface with pointwise 1-type Gauss map in Minkowski 4-space E^4_1”, Bull. Korean Math. Soc., 51: 1863-1874,(2014).
  • [11] Kahraman, F. and Yaylı, Y., “General rotational surfaces with pointwise 1-type Gauss map in pseudo-Euclidean space E^4_2”, Indian J. Pure Appl. Math., 46:107-118, (2014).
  • [12] Güler, E., Magid, M. and Yaylı, Y., “Laplace-Beltrami operator of a helicoidal hypersurface in four space”, J. Goem. and Sym. Phys., 41: 77-95, (2016).
  • [13] Güler, E., Hacısalihoμglu, H.H. and Kim, Y.H., “The Gauss map and the third Laplace-Beltrami operator of the rotational hypersurface in 4-space”, Symmetry, 10(398): 1-11, (2018).
  • [14] M. Gromov, “Isoperimetry of waists and concentration of maps”, Geom. Func. Anal., 13: 178-215, (2003).
  • [15] I. Corwin, N. Hoffman, S. Hurder, V. Sesum and Y. Xu, “Differential geometry of manifolds with density”, Rose-Hulman Und. Math. J., 7(1): 1-15, (2006).
  • [16] L. Belarbi and M. Belkhelfa, “Surfaces in R^3 with Density”, i-manager.s Journal on Mathematics, 1(1): 34-48, (2012).
  • [17] D.T. Hieu and T.L. Nam, “The classification of constant weighted curvature curves in the plane with a log-linear density”, Commun. Pure Appl. Anal., 13(4): 1641-1652, (2014).
  • [18] M. Altın, A. Kazan and H.B. Karadağ, “Rotational surfaces Generated by Planar Curves in E^3 with Density”, International Journal of Analysis and Applications, 17(3): 311-328, (2019).
  • [19] A. Kazan and H.B. Karadağ, “Weighted Minimal And Weighted Flat Surfaces of Revolution in Galilean 3-Space with Density”, Int. J. Anal. Appl., 16(3): 414-426, (2018).
  • [20] F. Morgan, “Manifolds with Density”, Not. Amer. Math. Soc., 52(8): 853-858, (2005).
  • [21] F. Morgan, “Myers’ Theorem With Density”, Kodai Math. J., 29: 455-461, (2006).
  • [22] T.L. Nam, “Some results on curves in the plane with log-linear density”, Asian-European J. of Math., 10(2): 1-8, (2017).
  • [23] D.W. Yoon, D-S. Kim, Y.H. Kim and J.W. Lee, “Constructions of Helicoidal Surfaces in Euclidean Space with Density”, Symmetry, 173: 1-9, (2017).
  • [24] D.W. Yoon and Z.K. Yüzbaşı, “Weighted Minimal Affine Translation Surfaces in Euclidean Space with Density”, International Journal of Geometric Methodsin Modern Physics, 15(11), 2018.
  • [25] Ö.G. Yıldız, S. Hızal and M. Akyiğit, “Type I+ Helicoidal Surfaces with Prescribed Weighted Mean or Gaussian Curvature in Minkowski Space with Density”,An. S.t. Univ. Ovidius Constanta, 26(3): 99-108, (2018).
Birincil Dil en
Konular Mühendislik
Bölüm Araştırma Makalesi
Yazarlar

Orcid: 0000-0001-5544-5910
Yazar: Mustafa Altın (Sorumlu Yazar)
Kurum: BİNGÖL TECHNICAL SCIENCES VOCATIONAL SCHOOL
Ülke: Turkey


Orcid: 0000-0002-1959-6102
Yazar: Ahmet KAZAN
Kurum: MALATYA TURGUT ÖZAL ÜNİVERSİTESİ
Ülke: Turkey


Orcid: 0000-0001-6474-877X
Yazar: H.bayram KARADAĞ
Kurum: İNÖNÜ ÜNİVERSİTESİ
Ülke: Turkey


Tarihler

Yayımlanma Tarihi : 1 Mart 2020

Bibtex @araştırma makalesi { politeknik634175, journal = {Politeknik Dergisi}, issn = {}, eissn = {2147-9429}, address = {Gazi Üniversitesi Teknoloji Fakültesi 06500 Teknikokullar - ANKARA}, publisher = {Gazi Üniversitesi}, year = {2020}, volume = {23}, pages = {207 - 214}, doi = {10.2339/politeknik.634175}, title = {Monge Hypersurfaces in Euclidean 4-Space with Density}, key = {cite}, author = {Altın, Mustafa and KAZAN, Ahmet and KARADAĞ, H.bayram} }
APA Altın, M , KAZAN, A , KARADAĞ, H . (2020). Monge Hypersurfaces in Euclidean 4-Space with Density. Politeknik Dergisi , 23 (1) , 207-214 . DOI: 10.2339/politeknik.634175
MLA Altın, M , KAZAN, A , KARADAĞ, H . "Monge Hypersurfaces in Euclidean 4-Space with Density". Politeknik Dergisi 23 (2020 ): 207-214 <https://dergipark.org.tr/tr/pub/politeknik/issue/51707/634175>
Chicago Altın, M , KAZAN, A , KARADAĞ, H . "Monge Hypersurfaces in Euclidean 4-Space with Density". Politeknik Dergisi 23 (2020 ): 207-214
RIS TY - JOUR T1 - Monge Hypersurfaces in Euclidean 4-Space with Density AU - Mustafa Altın , Ahmet KAZAN , H.bayram KARADAĞ Y1 - 2020 PY - 2020 N1 - doi: 10.2339/politeknik.634175 DO - 10.2339/politeknik.634175 T2 - Politeknik Dergisi JF - Journal JO - JOR SP - 207 EP - 214 VL - 23 IS - 1 SN - -2147-9429 M3 - doi: 10.2339/politeknik.634175 UR - https://doi.org/10.2339/politeknik.634175 Y2 - 2019 ER -
EndNote %0 Politeknik Dergisi Monge Hypersurfaces in Euclidean 4-Space with Density %A Mustafa Altın , Ahmet KAZAN , H.bayram KARADAĞ %T Monge Hypersurfaces in Euclidean 4-Space with Density %D 2020 %J Politeknik Dergisi %P -2147-9429 %V 23 %N 1 %R doi: 10.2339/politeknik.634175 %U 10.2339/politeknik.634175
ISNAD Altın, Mustafa , KAZAN, Ahmet , KARADAĞ, H.bayram . "Monge Hypersurfaces in Euclidean 4-Space with Density". Politeknik Dergisi 23 / 1 (Mart 2020): 207-214 . https://doi.org/10.2339/politeknik.634175
AMA Altın M , KAZAN A , KARADAĞ H . Monge Hypersurfaces in Euclidean 4-Space with Density. Politeknik Dergisi. 2020; 23(1): 207-214.
Vancouver Altın M , KAZAN A , KARADAĞ H . Monge Hypersurfaces in Euclidean 4-Space with Density. Politeknik Dergisi. 2020; 23(1): 214-207.